March  2022, 42(3): 1201-1223. doi: 10.3934/dcds.2021152

Global $ C^2 $-estimates for smooth solutions to uniformly parabolic equations with Neumann boundary condition

1. 

School of Mathematical Sciences, University of Science and Technology of China, Hefei, Anhui 230026, China

2. 

School of Mathematical Sciences, Qufu Normal University, Qufu, Shandong 273165, China

* Corresponding author: Peihe Wang

Received  May 2020 Revised  January 2021 Published  March 2022 Early access  October 2021

Fund Project: The first author is supported by NSFC grant No. 11721101. The second author is supported by Shandong Provincial Natural Science Foundation ZR2020MA018

In this paper, we establish global $ C^2 $ a priori estimates for solutions to the uniformly parabolic equations with Neumann boundary condition on the smooth bounded domain in $ \mathbb R^n $ by a blow-up argument. As a corollary, we obtain that the solutions converge to ones which move by translation. This generalizes the viscosity results derived before by Da Lio.

Citation: Zhenghuan Gao, Peihe Wang. Global $ C^2 $-estimates for smooth solutions to uniformly parabolic equations with Neumann boundary condition. Discrete and Continuous Dynamical Systems, 2022, 42 (3) : 1201-1223. doi: 10.3934/dcds.2021152
References:
[1]

S. J. Altschuler and L. F. Wu, Translating surfaces of the non-parametric mean curvature flow with prescribed contact angle, Calc. Var. Partial Differential Equations, 2 (1994), 101-111.  doi: 10.1007/BF01234317.

[2]

G. Barles and F. Da Lio, On the boundary ergodic problem for fully nonlinear equations in bounded domains with general nonlinear Neumann boundary conditions, Ann. Inst. H. Poincaré Anal. Non Linéaire, 22 (2005), 521-541.  doi: 10.1016/j.anihpc.2004.09.001.

[3]

F. Da Lio, Large time behavior of solutions to parabolic equations with Neumann boundary conditions, J. Math. Anal. Appl., 339 (2008), 384-398.  doi: 10.1016/j.jmaa.2007.06.052.

[4]

Z. GaoX. MaP. Wang and L. Weng., Nonparametric mean curvature flow with nearly vertical contact angle condition, J. Math. Study, 54 (2021), 28-55.  doi: 10.4208/jms.v54n1.21.02.

[5]

D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, 2$^{nd}$ edition. Springer-Verlag, Berlin, 1983. doi: 10.1007/978-3-642-61798-0.

[6]

R. Huang and Y. Ye, A convergence result on the second boundary value problem for parabolic equations, Pacific J. Math., 310 (2021), 159-179.  doi: 10.2140/pjm.2021.310.159.

[7]

C. S. Kahane, A gradient estimate for solutions of the heat equation. II, Czechoslovak Math. J., 51 (2001), 39–44.. doi: 10.1023/A:1013745503001.

[8]

J. Kitagawa, A parabolic flow toward solutions of the optimal transportation problem on domains with boundary, J. Reine Angew. Math., 672 (2012), 127-160.  doi: 10.1515/crelle.2012.001.

[9]

G. M. Lieberman, Second Order Parabolic Differential Equations, World Scientific Publishing Co., Inc., River Edge, NJ, 1996. doi: 10.1142/3302.

[10]

G. M. Lieberman, Oblique Derivative Problems for Elliptic Equations, World Scientific Publishing Co. Pte. Ltd., Hackensack, NJ, 2013. doi: 10.1142/8679.

[11]

X.-N. MaP.-H. Wang and W. Wei, Constant mean curvature surfaces and mean curvature flow with non-zero Neumann boundary conditions on strictly convex domains, J. Funct. Anal., 274 (2018), 252-277.  doi: 10.1016/j.jfa.2017.10.002.

[12]

O. C. Schnürer, Translating solutions to the second boundary value problem for curvature flows, Manuscripta Math., 108 (2002), 319-347.  doi: 10.1007/s002290200265.

[13]

L. Simon and J. Spruck, Existence and regularity of a capillary surface with prescribed contact angle, Arch. Rational Mech. Anal., 61 (1976), 19-34.  doi: 10.1007/BF00251860.

show all references

References:
[1]

S. J. Altschuler and L. F. Wu, Translating surfaces of the non-parametric mean curvature flow with prescribed contact angle, Calc. Var. Partial Differential Equations, 2 (1994), 101-111.  doi: 10.1007/BF01234317.

[2]

G. Barles and F. Da Lio, On the boundary ergodic problem for fully nonlinear equations in bounded domains with general nonlinear Neumann boundary conditions, Ann. Inst. H. Poincaré Anal. Non Linéaire, 22 (2005), 521-541.  doi: 10.1016/j.anihpc.2004.09.001.

[3]

F. Da Lio, Large time behavior of solutions to parabolic equations with Neumann boundary conditions, J. Math. Anal. Appl., 339 (2008), 384-398.  doi: 10.1016/j.jmaa.2007.06.052.

[4]

Z. GaoX. MaP. Wang and L. Weng., Nonparametric mean curvature flow with nearly vertical contact angle condition, J. Math. Study, 54 (2021), 28-55.  doi: 10.4208/jms.v54n1.21.02.

[5]

D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, 2$^{nd}$ edition. Springer-Verlag, Berlin, 1983. doi: 10.1007/978-3-642-61798-0.

[6]

R. Huang and Y. Ye, A convergence result on the second boundary value problem for parabolic equations, Pacific J. Math., 310 (2021), 159-179.  doi: 10.2140/pjm.2021.310.159.

[7]

C. S. Kahane, A gradient estimate for solutions of the heat equation. II, Czechoslovak Math. J., 51 (2001), 39–44.. doi: 10.1023/A:1013745503001.

[8]

J. Kitagawa, A parabolic flow toward solutions of the optimal transportation problem on domains with boundary, J. Reine Angew. Math., 672 (2012), 127-160.  doi: 10.1515/crelle.2012.001.

[9]

G. M. Lieberman, Second Order Parabolic Differential Equations, World Scientific Publishing Co., Inc., River Edge, NJ, 1996. doi: 10.1142/3302.

[10]

G. M. Lieberman, Oblique Derivative Problems for Elliptic Equations, World Scientific Publishing Co. Pte. Ltd., Hackensack, NJ, 2013. doi: 10.1142/8679.

[11]

X.-N. MaP.-H. Wang and W. Wei, Constant mean curvature surfaces and mean curvature flow with non-zero Neumann boundary conditions on strictly convex domains, J. Funct. Anal., 274 (2018), 252-277.  doi: 10.1016/j.jfa.2017.10.002.

[12]

O. C. Schnürer, Translating solutions to the second boundary value problem for curvature flows, Manuscripta Math., 108 (2002), 319-347.  doi: 10.1007/s002290200265.

[13]

L. Simon and J. Spruck, Existence and regularity of a capillary surface with prescribed contact angle, Arch. Rational Mech. Anal., 61 (1976), 19-34.  doi: 10.1007/BF00251860.

[1]

Huijiang Zhao. Large time decay estimates of solutions of nonlinear parabolic equations. Discrete and Continuous Dynamical Systems, 2002, 8 (1) : 69-114. doi: 10.3934/dcds.2002.8.69

[2]

Sándor Kelemen, Pavol Quittner. Boundedness and a priori estimates of solutions to elliptic systems with Dirichlet-Neumann boundary conditions. Communications on Pure and Applied Analysis, 2010, 9 (3) : 731-740. doi: 10.3934/cpaa.2010.9.731

[3]

Cong He, Hongjun Yu. Large time behavior of the solution to the Landau Equation with specular reflective boundary condition. Kinetic and Related Models, 2013, 6 (3) : 601-623. doi: 10.3934/krm.2013.6.601

[4]

D. Bartolucci, L. Orsina. Uniformly elliptic Liouville type equations: concentration compactness and a priori estimates. Communications on Pure and Applied Analysis, 2005, 4 (3) : 499-522. doi: 10.3934/cpaa.2005.4.499

[5]

Mariane Bourgoing. Viscosity solutions of fully nonlinear second order parabolic equations with $L^1$ dependence in time and Neumann boundary conditions. Discrete and Continuous Dynamical Systems, 2008, 21 (3) : 763-800. doi: 10.3934/dcds.2008.21.763

[6]

Junyong Eom, Ryuichi Sato. Large time behavior of ODE type solutions to parabolic $ p $-Laplacian type equations. Communications on Pure and Applied Analysis, 2020, 19 (9) : 4373-4386. doi: 10.3934/cpaa.2020199

[7]

Xavier Cabré, Manel Sanchón, Joel Spruck. A priori estimates for semistable solutions of semilinear elliptic equations. Discrete and Continuous Dynamical Systems, 2016, 36 (2) : 601-609. doi: 10.3934/dcds.2016.36.601

[8]

Mingyou Zhang, Qingsong Zhao, Yu Liu, Wenke Li. Finite time blow-up and global existence of solutions for semilinear parabolic equations with nonlinear dynamical boundary condition. Electronic Research Archive, 2020, 28 (1) : 369-381. doi: 10.3934/era.2020021

[9]

Chunpeng Wang. Boundary behavior and asymptotic behavior of solutions to a class of parabolic equations with boundary degeneracy. Discrete and Continuous Dynamical Systems, 2016, 36 (2) : 1041-1060. doi: 10.3934/dcds.2016.36.1041

[10]

Zhenhua Zhang. Asymptotic behavior of solutions to the phase-field equations with neumann boundary conditions. Communications on Pure and Applied Analysis, 2005, 4 (3) : 683-693. doi: 10.3934/cpaa.2005.4.683

[11]

Pavol Quittner, Philippe Souplet. A priori estimates of global solutions of superlinear parabolic problems without variational structure. Discrete and Continuous Dynamical Systems, 2003, 9 (5) : 1277-1292. doi: 10.3934/dcds.2003.9.1277

[12]

Jean-François Coulombel, Frédéric Lagoutière. The Neumann numerical boundary condition for transport equations. Kinetic and Related Models, 2020, 13 (1) : 1-32. doi: 10.3934/krm.2020001

[13]

Dimitri Mugnai, Kanishka Perera, Edoardo Proietti Lippi. A priori estimates for the Fractional p-Laplacian with nonlocal Neumann boundary conditions and applications. Communications on Pure and Applied Analysis, 2022, 21 (1) : 275-292. doi: 10.3934/cpaa.2021177

[14]

Zhijun Zhang. Large solutions of semilinear elliptic equations with a gradient term: existence and boundary behavior. Communications on Pure and Applied Analysis, 2013, 12 (3) : 1381-1392. doi: 10.3934/cpaa.2013.12.1381

[15]

Dongfen Bian, Boling Guo. Global existence and large time behavior of solutions to the electric-magnetohydrodynamic equations. Kinetic and Related Models, 2013, 6 (3) : 481-503. doi: 10.3934/krm.2013.6.481

[16]

Junyong Eom, Kazuhiro Ishige. Large time behavior of ODE type solutions to nonlinear diffusion equations. Discrete and Continuous Dynamical Systems, 2020, 40 (6) : 3395-3409. doi: 10.3934/dcds.2019229

[17]

Everaldo S. de Medeiros, Jianfu Yang. Asymptotic behavior of solutions to a perturbed p-Laplacian problem with Neumann condition. Discrete and Continuous Dynamical Systems, 2005, 12 (4) : 595-606. doi: 10.3934/dcds.2005.12.595

[18]

Ovidiu Carja, Victor Postolache. A Priori estimates for solutions of differential inclusions. Conference Publications, 2011, 2011 (Special) : 258-264. doi: 10.3934/proc.2011.2011.258

[19]

Mariane Bourgoing. Viscosity solutions of fully nonlinear second order parabolic equations with $L^1$ dependence in time and Neumann boundary conditions. Existence and applications to the level-set approach. Discrete and Continuous Dynamical Systems, 2008, 21 (4) : 1047-1069. doi: 10.3934/dcds.2008.21.1047

[20]

Jong-Shenq Guo. Blow-up behavior for a quasilinear parabolic equation with nonlinear boundary condition. Discrete and Continuous Dynamical Systems, 2007, 18 (1) : 71-84. doi: 10.3934/dcds.2007.18.71

2021 Impact Factor: 1.588

Metrics

  • PDF downloads (248)
  • HTML views (139)
  • Cited by (0)

Other articles
by authors

[Back to Top]